Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Operator Lipschitz functions on Banach spaces

Tom 232 / 2016

Jan Rozendaal, Fedor Sukochev, Anna Tomskova Studia Mathematica 232 (2016), 57-92 MSC: Primary 47A55, 47A56; Secondary 47B47. DOI: 10.4064/sm8499-3-2016 Opublikowany online: 14 April 2016

Streszczenie

Let $X$, $Y$ be Banach spaces and let ${\mathcal {L}}(X,Y)$ be the space of bounded linear operators from $X$ to $Y$. We develop the theory of double operator integrals on ${\mathcal {L}}(X,Y)$ and apply this theory to obtain commutator estimates of the form $$ \| f(B)S-Sf(A)\| _{{\mathcal {L}}(X,Y)}\leq {\rm const}\,\| BS-SA\| _{{\mathcal {L}}(X,Y)} $$ for a large class of functions $f$, where $A\in {\mathcal {L}}(X)$, $B\in {\mathcal {L}}(Y)$ are scalar type operators and $S\in {\mathcal {L}}(X,Y)$. In particular, we establish this estimate for $f(t):=| t| $ and for diagonalizable operators on $X=\ell _{p}$ and $Y=\ell _{q}$ for $p \lt q$.

We also study the estimate above in the setting of Banach ideals in ${\mathcal {L}}(X,Y)$. The commutator estimates we derive hold for diagonalizable matrices with a constant independent of the size of the matrix.

Autorzy

  • Jan RozendaalInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-656 Warszawa, Poland
    e-mail
  • Fedor SukochevSchool of Mathematics & Statistics
    University of NSW
    Kensington, NSW 2052, Australia
    e-mail
  • Anna TomskovaSchool of Mathematics & Statistics
    University of NSW
    Kensington, NSW 2052 Australia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek